# SDR DALA2024030402921

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION FLOOR BEAM +Y1225 LOCATED FROM FR66 TO FR68 AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM Y1225 AND SPLICES (4EA) LOC. FR 66 TO FR 68 AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND SRM 51-72-11. DWG D53472000. ISSUE: AF. RELEASE DATE: 06/JAN/03. AND DWG D53472815. ISSUE: G. RELEASE DATE:18/DEC/06. TOOK MEASURES OF CORROSION SEAT TRACK Y1225 ARE: L: 0.633 INCHES. W: 0.183 INCHES. TOOL USED ELECTRONIC CALIPER PIN 500-196-30 S/N A21126170 DUE DATE 06-DEC-24. RII INSPECTION COMPLETE 0396628 AE131QC JOB COMPLETE. (LP: 0225897)
